Pacific Journal of Mathematics

On proper surjections with locally trivial Leray sheaves.

R. J. Daverman and D. F. Snyder

Article information

Source
Pacific J. Math., Volume 170, Number 2 (1995), 461-471.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102370879

Mathematical Reviews number (MathSciNet)
MR1363873

Zentralblatt MATH identifier
0855.55004

Subjects
Primary: 57P99: None of the above, but in this section
Secondary: 54B40: Presheaves and sheaves [See also 18F20] 54C55: Absolute neighborhood extensor, absolute extensor, absolute neighborhood retract (ANR), absolute retract spaces (general properties) [See also 55M15] 55N30: Sheaf cohomology [See also 18F20, 32C35, 32L10]

Citation

Daverman, R. J.; Snyder, D. F. On proper surjections with locally trivial Leray sheaves. Pacific J. Math. 170 (1995), no. 2, 461--471. https://projecteuclid.org/euclid.pjm/1102370879


Export citation

References

  • [BT] R. Bott and L.W. Tu, An Introduction to Differential Forms in Algebraic Topology, Graduate texts in mathematics series 82,Springer-Verlag, New York1982.
  • [Brl] G. Bredon, Sheaf Theory, McGraw-Hill, New York1967.
  • [Br2] G. Bredon, Generalized manifolds revisited, in Topology of Manifolds, Proc. of Univ. of Ga. Topology of Manifolds Inst., 1969, J.C. Cantrell C.H. Edwards (eds.), Markham, Chicago 1970, pp. 461-469.
  • [CD] J.W. Cannon and R.J. Daverman, A totally wild flow, Indiana Univ. Math. J.,30 (1981), 371-387.
  • [Dl] R.J.Daverman, Decompositions of manifolds into codimension one manifolds, Com- positio Math., 55 (1985), 185-207.
  • [D2] R.J.Daverman, The three dimensionality of certain codimension three decompositions, Proc. Amer. Math. Soc,96 (1986), 175-179.
  • [D3] R.J.Daverman, Decompositions of Manifolds, Academic Press, Orlando 1986.
  • [D4] R.J.Daverman, Decompositions into codimension 2 submanifolds: the nonorientable case, Topology AppL, 24 (1986), 71-81.
  • [D5] R.J.Daverman, PL maps with manifold fibers, J. London Math. Soc, 45 (1992), pp. 180-192.
  • [DH] R.J.Daverman and L.S. Husch, Decompositions andapproximate fibrations, Michi- gan Math. J., 31 (1984), 197-214.
  • [DW1] R.J.Daverman andJ.J. Walsh, Decompositions of manifolds into codimension-2 submanifolds, Trans. Amer. Math. Soc, 288 (1985), 273-291.
  • [DW2] R.J.Daverman andJ.J. Walsh, Decompositions into submanifolds that yield generalized manifolds, Topol- ogy AppL, 26 (1987), 143-162.
  • [Dr] A.N. Dranishnikov, Ona problem ofP.S. Alexandrov, Math. USSR Sb., 63 (1989), 539-545.
  • [Dy] J. Dydak, OnMT-divisors, Topology Proc, 3 (1978), 319-333.
  • [DyS] J.Dydak andJ.Segal, Localn-connectivity ofdecomposition spaces, Topology AppL, 18 (1984), 43-58.
  • [DyWl] J. Dydak andJ.J. Walsh, Sheaves that are locally constant with applications to homology manifolds, in Geometric Topology and Shape Theory, S. Mardesic J. Segal (eds.), Lecture Notes in Mathematics 1283, Springer-Verlag, Berlin 1987, 65-87.
  • [DyW2] J. Dydak andJ.J. Walsh, Cohomological local connectedness of decomposition spaces, Proc. Amer. Math. Soc,107(1989), 1095-1105.
  • [DyW3] J. Dydak andJ.J. Walsh, Infinite-dimensional compacta having cohomological dimension 2: an ap- plication of the Sullivan Conjecture, Topology, 32 (1993), 93-104.
  • [Hu] Sze-Tsen Hu, Theory of Retracts, Wayne State University Press, Detroit 1965.
  • [J] I.M.James, Fibrewise Topology, Cambridge tracts in mathematics 91, Cambridge University Press, Cambridge 1989.
  • [McL] John McCleary, User's Guide to Spectral Sequences, Publish or Perish, Wilmington, Delaware 1985.
  • [Mi] W.J.R. Mitchell, Defining theboundary ofa homology manifold, Proc. Amer. Math. Soc, 110(1990), 509-513.
  • [Na] Jun-Iti Nagata, Modern Dimension Theory, revised andextended edition, Helder- mann Verlag, Berlin 1983.
  • [Sp] E.H. Spanier, Algebraic Topology, McGraw-Hill 1966.
  • [Sn] D.F.Snyder, Partially acyclic manifold decompositions yielding generalized mani- folds, Trans. Amer. Math. Soc, 325 (1991), 531-571.
  • [Sw] R. Swan, Sheaf Theory, Univ. of Chicago Press, Chicago 1964.